# SDR SWAA2022011259533

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 66,275 hours, 39,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN (AIRCRAFT LEFT/FLOOR) MISSING ; OVERWING EMERGENCY EXIT SIGN (AIRCRAFT LEFTFLOOR) MISSING / [01] INSTALLED EMERG EXIT SIGN COVER CAPT`S SIDE PER S.I.P.
